# SDR ASOA20130126006H

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 19,249 hours, 12,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: 20525
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP THE LT AND RT OVERWING EMERGENCY EXIT LIGHTS WERE FOIUND TO BE INOPERATIVE.  MX R & R THE NR 4 EMERGENCY LIGHT BATTERY POWER SUPPLY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
